Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Frequent urination, ultrasound normal. Prescribed prostreat, tamsulosin. Are these medicines right?

hy , i am suffering from urination problem i.e have to urinate quite frequently .i consulted a urinologist and after ultra sound he found that nothing is wrong with my kidney or bladder i.e they all are working he prescribed me Prostreat tamsulosin HCL 0.4mg to be used 1 capsule per day after dinner along with anxinil 0.5mg to be used half a tablet per day before sleep but i found out that anxinil are anti-depression and sleeping pills so i was worried about using them My query is are these tablets ok to use for my problem i.e need to urinate frequently I am using these medicines for 3 days now .Also after using Tamsulosin HCL o.4mg (flowmax) my sex drive has reduced to almost zero, no erection , and oly few drops of water like thing comes out on masturbating that has worried me .is it just because i am using this tablet and everything will be back to normal again once i left using this tablet? Iam only 23 After ultrasound against my prostate size i have readings of 27.8, 38.8 and 29.4 mm (is the size of my prostate normal?) Note: i dont have any pain etc while urinating just a little burning after masturbating in penis and left side of testicles, sometimes a feeling like something is creeping inside . and often during bowel movements/feces something sticky thing like semn comes out from penis and after that have a little burning feeling and have to go couple of times to washroom to urinate as a result, my age is 23 ,male
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  525
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on what you have described it appears that you have UTI Since you have consulted urologist who has prescribed you Tab Tomsulosin 0.4 mg once in a day.This drug relaxes the bladder neck muscles During ejaculation bladder neck gets closed and semen enters in the urethra However as the bladder neck gets relaxed after taking Tomsulosin, semen instead of entering in urethra enters in bladder what is called as retrograde ejaculation and that is the reason your semen is not coming from penis. This will resolve once you stop taking Tomsulosin.You can stop taking Tomsulosin .
I shall advise you to take some antibiotic like Ciprofloxacin along with urinary antispasmodics like Flavoxate or Oxybutinine once a day for 10 days Please get prescription of these drugs from your family Physician..
Do not worry you should be al right in 10 days.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor